RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 3(447), Pages 185–186 (Mi umn9889)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rational differential forms on the variety of inflection points of plane cubics

V. L. Popovab

a Steklov Mathematical Institute of Russian Academy of Sciences
b National Research University "Higher School of Economics"

DOI: https://doi.org/10.4213/rm9889

Full text: PDF file (376 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article


Citation: V. L. Popov, “Rational differential forms on the variety of inflection points of plane cubics”, Uspekhi Mat. Nauk, 74:3(447) (2019), 185–186

Citation in format AMSBIB
\Bibitem{Pop19}
\by V.~L.~Popov
\paper Rational differential forms on the variety of inflection points of plane cubics
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 3(447)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9889}
\crossref{https://doi.org/10.4213/rm9889}


Linking options:
  • http://mi.mathnet.ru/eng/umn9889
  • https://doi.org/10.4213/rm9889
  • http://mi.mathnet.ru/eng/umn/v74/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:46
    References:8
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019